# SDR YENA2022012400021

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 57,429 hours, 20,367 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fan
- Condition: Leaking
- Location: Apu Oil Cooler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT # 379, (DCA-FLL). SMELL OF HOT OR BURNING PLASTIC WHILE DESCENDING 16,000 - 8,000; APU RAN PRIOR TO FLT 379 FOR TROUBLESHOOTING UPON INSPECTION FOUND OIL LEAKING FROM APU OIL COOLING FAN DOR WAS CLASSIFIED AS LEVEL 1 COMPLIED WITH INFO NOTICE 2017-T015SECTION B(2)A/C OK FOR SVC REMOVED +REPLACED BOTH RECIRC FILTERS AS REQUIRED IAW A 320 AMM 21-21-41. OPS CHECK OK @ THIS TIME A/C OK TO CONT SVC.
